# SDR DALA13072490918

- Difficulty date: December 28, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- Aircraft time: 65,502 hours, 50,622 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Clamp
- Condition: Obstructed
- Location: Tailcone Lock
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED THAT THE TAILCONE LOCKING CABLE CLAMP DOES NOT CLEAR THE CONDUIT BY .5.   CLAMPS REPLACED AND THE CONDUIT ADJUSTED IAW MM.
